Pacific Journal of Mathematics

Duality and invariants for Butler groups.

D. M. Arnold and C. I. Vinsonhaler

Article information

Pacific J. Math., Volume 148, Number 1 (1991), 1-10.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20K15: Torsion-free groups, finite rank


Arnold, D. M.; Vinsonhaler, C. I. Duality and invariants for Butler groups. Pacific J. Math. 148 (1991), no. 1, 1--10.

Export citation


  • [AR1] D. Arnold, Finite Rank Torsion-Free Abelian Groups and Rings, Lecture Notes in Mathematics,vol. 931,Springer-Verlag, New York,1982.
  • [AR2] D. Arnold, Puresubgroups of finite rankcompletely decomposablegroups,Abelian Group Theory,Lecture Notes in Mathematics,vol. 874,Springer-Verlag, New York, 1981,1-31.
  • [AR3] D. Arnold, Notes on Butlergroups and balancedextensions, Boll. U.M.I. (6) 5-A (1986), 175-184.
  • [AR4] D. Arnold,Representations ofpartially orderedsets andabeliangroups, Proceedings of 1987 Perth Conference on Abelian Groups, to appear.
  • [AR5] D. Arnold, A dualityfor quotient divisible abeliangroups of finite rank,Pacific J. Math., 42 (1972), 11-15.
  • [AVI] D. Arnold and C. Vinsonhaler, Puresubgroups of finite rank completely de- composablegroups II,Abelian Group Theory,Lecture Notes in Mathematics, vol. 1006,Springer-Verlag, New York, 1983,97-143.
  • [AV2] D. Arnold and C. Vinsonhaler, Invariantsfor a class of torsion-free abeliangroups, Proc. Amer.Math. Soc, 105(1989), 293-300.
  • [BUI] M. C. R. Butler, A class of torsion-free abelian groups of finite rank,Proc. London Math. Soc, (3) 15 (1965), 680-698.
  • [BU2] M. C. R. Butler, Torsion-freemodules and diagrams of vector spaces, Proc. London Math. Soc, (3) 18 (1968), 635-652.
  • [BU3] M. C. R. Butler,Somealmostsplit sequences in torsion-free abeliangroup theory, Abelian Group Theory,Gordon and Breach, New York, (1987), 291-302.
  • [BU4] M. C. R. Butler, Classes of extensions of torsion-free modules,J. London Math. Soc,44 (1969), 229-235.
  • [DR] Y. A. Drozd, Coxetertransformations and representations ofpartiallyordered sets, Funct. Anal. Appl., 8 (1974), 219-225.
  • [JO] B. Jnsson, On direct decompositions of torsionfree abelian groups,Math. Scand., 7(1959), 361-371.
  • [LAI] E.L. Lady, A seminaron splitting ringsfor torsion-free modulesover Dedekind domains, Abelian Group Theory, Lecture Notes in Mathematics, vol. 1006, Springer-Verlag, New York, 1983,1-48.
  • [LA2] E.L. Lady, Extensions of'scalarsfor torsion-free modules over Dedekind domains, Symposia Math.,23 (1979), 287-305.
  • [LE] W. Y. Lee, Co-representinggraphsfor a class of torsion-freeabelian groups, Ph. D. thesis, New Mexico State University, 1986.
  • [RI1] F. Richman, Butler groups, valuated vector spaces, and duality, Rend. Sem. Mat. Univ. Padova, 72 (1984), 13-19.
  • [RIW] F. Richman and E. Walker, Ext in pre-abelian categories,Pacific J. Math., 71 (1977), 521-535.
  • [WA] R. B. Warfield, Jr., Homomorphisms and dualityfor torsion-free groups, Math. Z., 107 (1968), 189-200.